# SDR SCNA20240305058

- Difficulty date: December 27, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 792-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GILL LINER REMOVAL IN LEFT BELLY AFT CARGO, CORROSION WAS FOUND ON  FLOOR SUPPORT AT APPROX STA 792 TO STA 787. PER ENGINEERING, AFT CARGO DEPT SHALL REMAIN EMPTY, AFT CARGO FLOOR LINER REASSEMBLED, CARGO TAPE INSTALLED TO MAINTAIN SMOKE AND FIRE INTEGRITY OF THE DEPARTMENT. ITEMS MISSING DUE TO CORROSION MAYBE ABSENT BUT TAPED TO MAINTAIN SEALING. - - REMOVED CORROSION AND CORRODED PARTS ON AFT CARGO FLOOR SUPPORT AT STA 792 TO STA 787 ON COOPESA WO: A1P008 N/R: ZONE 1, ITEM 0003 AND N/R: 0004 AND SCA WO: 77911 N/R: 0003 AND N/R: 0004.
